MathSciNet Relay Station
MathSciNet bibliographic data
MR2068068 (2005f:16042) 16S36 (16S35 16W22)
Ara, P.; González-Barroso, M. A.; Goodearl, K. R.; Pardo, E. Fractional skew monoid rings. J. Algebra 278 (2004), no. 1, 104–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement